- -

Dynamics of a family of Chebyshev-Halley type methods

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Dynamics of a family of Chebyshev-Halley type methods

Show full item record

Cordero Barbero, A.; Torregrosa Sánchez, JR.; Vindel Cañas, P. (2013). Dynamics of a family of Chebyshev-Halley type methods. Applied Mathematics and Computation. 219(16):8568-8583. doi:10.1016/j.amc.2013.02.042

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/54855

Files in this item

Item Metadata

Title: Dynamics of a family of Chebyshev-Halley type methods
Author: Cordero Barbero, Alicia Torregrosa Sánchez, Juan Ramón Vindel Cañas, Pura
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
In this paper, the dynamics of the Chebyshev-Halley family is studied on quadratic polynomials. A singular set, that we call cat set, appears in the parameter space associated to the family. This set has interesting ...[+]
Subjects: Nonlinear equations , Iterative methods , Dynamical behavior , Quadratic polynomials , Fatou and Julia sets , Chebyshef-Halley method , Non-convergence regions
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied Mathematics and Computation. (issn: 0096-3003 ) (eissn: 1873-5649 )
DOI: 10.1016/j.amc.2013.02.042
Publisher version: http://dx.doi.org/10.1016/j.amc.2013.02.042
Project ID:
Ministerio de Ciencia y Tecnología MTM2011-28636-C02-02
This research was supported by Ministerio de Ciencia y Tecnologia MTM2011-28636-C02-02.
Type: Artículo

This item appears in the following Collection(s)

Show full item record